Alert archive / Maine / Wind Advisories in 2020
Wind Advisory 5, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Apr 8, 2020, 4:08 PM EDT for Hancock County, Washington County, Maine. It took effect at Apr 9, 2020, 6:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2020, 4:08 PM EDT (20:08 UTC)
- In effect from
- Apr 9, 2020, 6:00 PM EDT
- Expired
- Apr 10, 2020, 9:00 AM EDT
- In force
- 15 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
259 WWUS71 KCAR 082008 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 408 PM EDT Wed Apr 8 2020 MEZ029-030-090600- /O.UPG.KCAR.HW.A.0002.200409T2200Z-200410T0500Z/ /O.NEW.KCAR.WI.Y.0005.200409T2200Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 408 PM EDT Wed Apr 8 2020 ...WIND ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 9 AM EDT FRIDAY... * WHAT...East to southeast winds becoming southwest 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 6 PM Thursday to 9 AM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Scattered to numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
7 follow-up statements
948 WWUS71 KCAR 090035 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 835 PM EDT Wed Apr 8 2020 MEZ029-030-090845- /O.CON.KCAR.WI.Y.0005.200409T2200Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 835 PM EDT Wed Apr 8 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THURSDAY TO 9 AM EDT FRIDAY... * WHAT...East to southeast winds becoming southwest 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 6 PM Thursday to 9 AM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Isolated to scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
333 WWUS71 KCAR 090753 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 353 AM EDT Thu Apr 9 2020 MEZ029-030-091600- /O.CON.KCAR.WI.Y.0005.200409T2200Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 353 AM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EDT FRIDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...From 6 PM this evening to 9 AM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Scattered to numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
686 WWUS71 KCAR 091356 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 956 AM EDT Thu Apr 9 2020 MEZ029-030-100000- /O.CON.KCAR.WI.Y.0005.200409T2200Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 956 AM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EDT FRIDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...From 6 PM this evening to 9 AM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Scattered to numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
177 WWUS71 KCAR 092031 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 431 PM EDT Thu Apr 9 2020 MEZ029-030-100600- /O.CON.KCAR.WI.Y.0005.200409T2200Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 431 PM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY... * WHAT...Southeast to east winds early tonight becoming southwest 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...Until 9 AM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Scattered to numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Norcross
357 WWUS71 KCAR 100101 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 901 PM EDT Thu Apr 9 2020 MEZ029-030-100915- /O.CON.KCAR.WI.Y.0005.000000T0000Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 901 PM EDT Thu Apr 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY... * WHAT...Southeast to east winds 20 to 30 mph with gusts up to 50 mph expected. The wind will shift into the southwest after midnight. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...Until 9 AM EDT Friday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
881 WWUS71 KCAR 100747 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 347 AM EDT Fri Apr 10 2020 MEZ029-030-101300- /O.CON.KCAR.WI.Y.0005.000000T0000Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 347 AM EDT Fri Apr 10 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
218 WWUS71 KCAR 101244 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 844 AM EDT Fri Apr 10 2020 MEZ029-030-101345- /O.EXP.KCAR.WI.Y.0005.000000T0000Z-200410T1300Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 844 AM EDT Fri Apr 10 2020 ...WIND ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Winds have diminished. Thus, the Wind Advisory will be allowed to expire. $$ Norcross
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 8, 12:30 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Apr 8, 12:30 PM EDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1230 PM EDT Wed Apr 8 2020
.SYNOPSIS...
High pressure will build across the region through tonight.
Intensifying low pressure will cross the region Thursday then
exit across the Maritimes Friday through Saturday. High
pressure will cross the region Sunday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Update...
High pressure centered across northern Quebec province will
ridge south across the forecast area this afternoon. With
diurnal cloud development, expect partly sunny skies across
northern areas this afternoon with mostly/partly sunny skies
Downeast. Afternoon high temperatures will range from the upper
30s to around 40 north, to the upper 40s to around 50 Downeast.
Have updated the forecast to adjust for current conditions along
with afternoon temperatures and clouds.
Previous Discussion...
The high centered in northern Quebec dominates though the
period with below normal temperatures and low dew points. Light
winds continue through the period. May be enough moisture near
800mb for some afternoon cumulus. 925/850mb temps look similar
to yesterday, leading to forecast highs about the same as
yesterday given ample sunshine. For tonight, expect good
radiational cooling in the north with lows in the teens and
maybe end single digits for the North Woods. Further south, some
mid level clouds arrive during the night and will cap lows in
the mid to upper 20s.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Major storm setting up w/a umber of impacts to deal with.
Low pres is forecast to lift up across southern Quebec on
Thursday while a secondary low develops near VT/NH border and
then lifts to the ne and intensifies. High pres to the ne will
provide colder air draining in from the n. A strong ese fetch
will allow for deep moisture transport to be pulled in from the
Atlc ocean. Precip will break out the swrn portion of the CWA
and then overspreads the rest of the region during the day.
Temps will cold enough at the start for snow across the southern
areas, but warmer air trying to push in from the s to change
snow to rain. The 00Z GFS shifted its track bringing the low
further to the n and hence brings the warmer air as far n as
Houlton and Millinocket, meaning a changeover to rain. The
ECMWF and Canadian Global are colder as they both show the low
tracking along the Maine coast and the lifting across central
Washington County. The 00Z NAM was similar, but shows a coastal
front setting up and keeps the warmer air along the immediate
coast, which would allow precip to be in the form of snow
further to the s including the Bangor region. Decided to lean
closer to a blend of the NAM/Canadian and ECWMF which keeps the
warmer along the Downeast region with any snow changing to rain.
For the Downeast region including the coast, rain could be
heavy at times w/a strong ese jet of 55-60 kts. Areas such as
Bangor and Old Town will see some heavy snowfall with some rain
mixing during the afternoon. Further n, all snow is expected and
it will pick up in intensity as the low intensifies later
Thursday afternoon into Thursday night. There could be some
heavy snowfall rates especially Thursday night w/1-2" per hour
possible. Blowing snow will be another concern as ENE winds
increase. Travel will become hazardous Thursday night into
Friday. Power outages are possible w/the heavy wet snow. The
Winter Storm Watch will remains in place for Northern Maine and
the Maine Central Highlands. Looking for a total snowfall of
8-12 inches with some higher totals close to 15 inches possible
in the higher terrain such as Piscataquis County and up into NW
Aroostook Count. One thing to note, if the colder air hangs in
across the Bangor region, more snow could accumulate by Friday
morning reaching a possible 6-10 inch range. This will need to
be monitored. The storm will exit through New Brunswick w/colder
air sweeping back in on N winds on Friday w/snow transitioning
to snow showers by Friday evening.
Another item to note is the strong ese jet of 55-60 kts coming
into the coastal region. Winds align up through 5k ft w/gust
potential of 55-60 mph. These strong winds will lead to power
outages. A High Wind Watch was issued for the coast. Strong
winds and a decent surge could lead to some coastal flooding
at the time of high tide. See the coastal flood section below
for further details.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
A chilly day on Saturday w/temps below normal for April. There
will be some melting w/a NW breeze of 10-20 mph. Milder on
Easter Sunday w/daytime temps climbing back to near normal
w/more melting taking place. This melting will add runoff to the
river and streams that are open. The latest suite of the long
range guidance is showing another warmer system expected to
affect the region Monday into early Tuesday. The 00Z GFS is
weaker w/the system and shows potential for snow at the start on
Monday and changing over to rain and continuing into early
Tuesday. The ECMWF and Canadian along w/a number of their
individual ensemble members support a warmer solution and bring
a heavy dose of rainfall to the region. This rainfall, milder
temps and melting snowpack could lead to rapid rises on rivers
and streams with some possibly apchg bankfull. This is still a
ways out and there is time to assess this w/the later model
runs.
&&
.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR conditions expected this afternoon through
tonight.
SHORT TERM: VFR early dropping to IFR/LIFR w/snow especially
across the northern terminals w/heavy snow and blowing snow
later Thursday into Friday. ENE winds of 15 to 25 mph. Across
KBGR/KBHB will see snow early, changing to rain. Strong winds
from ESE winds will move into KBHB w/gust potential of 50-55 mph
possible Thursday evening.
Friday night into Saturday...Snow showers winding down later
Friday night w/NNW winds of 10-20 mph for all terminals. IFR
going to MVFR across the northern terminals w/KBGR and KBHB
seeing VFR. Saturday will be a drier day but breezy w/NW winds
of 10-20 mph for all terminals and VFR.
Saturday night into Sunday...VFR to continue w/winds dropping
back to around 10 mph and shifting to SSW by later Sunday.
&&
.MARINE...
NEAR TERM: Winds/seas below small craft advisory levels this
afternoon through tonight.
SHORT TERM: Gale Watch remains for the intra-coastal zone
Thursday afternoon into Friday. A Storm Watch is now in effect
for the outer zones from Thursday afternoon into Friday morning
for winds gusting to 50 kts. ESE winds are expected to
increase to 25-35 kt later Thursday afternoon and increase
further Thursday night due to the strong ESE jet of 55-60 kts.
Seas will respond accordingly reaching 10-12 feet by Friday
morning.
For Friday into Friday Night...NNW winds of 25-35 kt expected
w/some higher gusts possible on Friday. Seas 10-12 ft will start
to subside as the offshore wind takes hold. Winds are forecast
to drop off Friday night to 20-25 kt.
Saturday into Sunday...NW winds on Saturday at 15 kt w/gusts to
20 kt. Seas are expected to be down to 3-4 ft. Winds/seas will
continue to drop off Saturday night into Sunday as high pres
builds over the waters.
&&
.HYDROLOGY...
Continuing to focus on ice jams on the Aroostook and Saint John
rivers. Cooler temperatures and low dew points have slowed
melting into the rivers for now, but not to the point where ice
jams are likely to lock in place. An ice jam remains in place on the
Aroostook River in Fort Fairfield. Local town officials
reported that minor flooding was occurring at the North Caribou
and Grimes Roads as well as near the boat landing near Riverside
road. An ice jam has also caused water to spread over Washburn
Road, route 164 in Crouseville.
The combination of melting snow and rainfall on Monday will
pose a significant hydro risk with river levels already
elevated.
&&
.TIDES/COASTAL FLOODING...
The coincidence of the highest astronomical tide of the year to
date and a major Nor'easter creates a very credible threat for
coastal flooding near the high tide early Friday morning. The
high tide will be around 1247AM. There's still some uncertainty
on the exact storm track and timing such that slight variations
could produce large impacts on coastal flooding. At this time,
the strong southerly surge coinciding with high tide is most
likely for Washington County as winds will be shifting offshore
further west...reducing the surge potential and maybe even
causing a seiche. As a result, Machias and points eastward to
Lubec and Eastport are most likely to have significant impacts
such as road inundation and flooding in low-lying areas. Have
issued a Coastal Flood Watch for the Friday AM tide in
Washington County. A Coastal Flood Advisory may still be needed
for Hancock County...and possibly more if the storm slows its
eastward progress. Leaning towards ETSS output for surge at this
point.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Watch from Thursday afternoon through Friday
afternoon for MEZ001>006-010-011-031-032.
High Wind Watch from Thursday evening through late Thursday
night for MEZ029-030.
Coastal Flood Watch from Thursday evening through late
Thursday night for MEZ030.
MARINE...Gale Watch from Thursday afternoon through Friday afternoon
for ANZ052.
Storm Watch from Thursday afternoon through late Thursday
night for ANZ050-051.
&&
Near Term...Norcross/MCW
Short Term...Hewitt
Long Term...Hewitt
Aviation...Norcross/Hewitt
Marine...Norcross/Hewitt
Hydrology...MCW/Hewitt
Tides/Coastal Flooding...MCWHazardous weather outlook, Apr 8, 4:54 AM EDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 454 AM EDT Wed Apr 8 2020 MEZ001>006-010-011-031-032-090900- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Piscataquis- Northern Washington- 454 AM EDT Wed Apr 8 2020 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. Snow melt and milder temperatures today will lead to rises on rivers and streams. Ice movement is expected with some jamming expected across northern river basins. Some smaller streams could reach near bankfull with lowlands seeing some high water. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-090900- Southern Penobscot-Interior Hancock-Central Washington- 454 AM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Accumulating snow is expected Thursday night into Friday morning with the locations receiving the greatest amounts remaining uncertain at this time. Please monitor the latest forecast updates for possible winter weather headlines for this event. Along the immediate Downeast coast, the combination of very high astronomical tides and strong southeast winds and wave runup could result in possible coastal flooding during the high tide cycle early Friday morning. Coastal flooding could remain a concern for several high tide cycles. Please monitor the latest forecast updates for possible coastal flood headlines. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-090900- Coastal Hancock- 454 AM EDT Wed Apr 8 2020 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ030-090900- Coastal Washington- 454 AM EDT Wed Apr 8 2020 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Coastal Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-090900- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 454 AM EDT Wed Apr 8 2020 ...STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-090900- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 454 AM EDT Wed Apr 8 2020 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:12 AM EDT | Storm Watch | CAR | 13 hr | |
| Apr 8, 3:15 AM EDT | Coastal Flood Watch | CAR | Washington | 25 hr |
| Apr 8, 4:40 AM EDT | High Wind Watch | CAR | Hancock, Washington | 11 hr |
| Apr 8, 7:04 AM EDT | Areal Flood Advisory | CAR | Aroostook | 24 hr |
| Apr 8, 3:44 PM EDT | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 49 hr |
| Apr 8, 3:44 PM EDT | Winter Weather Advisory | CAR | Hancock, Penobscot, Washington | 41 hr |
| Apr 8, 4:22 PM EDT | Gale Warning | CAR | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.